Homogeneous manifolds with negative curvature. I. (English) Zbl 0293.53017


53C30 Differential geometry of homogeneous manifolds
57S15 Compact Lie groups of differentiable transformations
57S20 Noncompact Lie groups of transformations
53C20 Global Riemannian geometry, including pinching
Full Text: DOI


[1] Robert Azencott and Edward Wilson, Variétés homogènes à courbure négative, C. R. Acad. Sci. Paris Sér. A 278 (1974), 561 – 562 (French). · Zbl 0283.53042
[2] A. Borel, Lectures on symmetric spaces, dittoed notes, Massachusetts Institute of Technology, 1958.
[3] É. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1928. · JFM 54.0755.01
[4] E. Heintze, On homogeneous manifolds of negative curvature (pre-publication manuscript). · Zbl 0273.53042
[5] SigurÄ’ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962.
[6] James E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York-Berlin, 1972. Graduate Texts in Mathematics, Vol. 9. · Zbl 0254.17004
[7] Kenkichi Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507 – 558. · Zbl 0034.01803
[8] Gary R. Jensen, Homogeneous Einstein spaces of dimension four, J. Differential Geometry 3 (1969), 309 – 349. · Zbl 0194.53203
[9] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. · Zbl 0091.34802
[10] A. Malcev, On the theory of the Lie groups in the large, Rec. Math. [Mat. Sbornik] N. S. 16(58) (1945), 163 – 190 (English, with Russian summary). · Zbl 0061.04601
[11] S. B. Myers and N. E. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939), no. 2, 400 – 416. · Zbl 0021.06303
[12] Nolan R. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, No. 19. · Zbl 0265.22022
[13] Joseph A. Wolf, Homogeneity and bounded isometries in manifolds of negative curvature, Illinois J. Math. 8 (1964), 14 – 18. · Zbl 0126.17702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.